# SDR F3LA2014111101086

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 45,004 hours, 21,979 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Part time: 45,004 hours, 21,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE C 9 CHECK.  MAIN CABIN FLOORBEAM HAS CORROSION AT FRAME 68, -Y1292.  BLENDED DAMAGED AREA & REMOVED CORROSION.  ORIGINAL THICKNESS .150 INCHES & .116 INCHES REMAINS.  MAX ALLOWABLE DAMAGE DEPTH IS .016 INCHES SO BLEND OUT WAS OUT OF LIMITS.  R & R FLOORBEAM IAW SRM 51-42-11 PAR 5 A-C.  ACFT DUE OUT OF C CHECK 11-15-2014.
